Open Access
May 2006 Lengths are coordinates for convex structures
Young-Eun Choi, Caroline Series
J. Differential Geom. 73(1): 75-117 (May 2006). DOI: 10.4310/jdg/1146680513


Suppose that N is a geometrically finite orientable hyperbolic 3-manifold. Let P(N, α) be the space of all geometrically finite hyperbolic structures on N whose convex core is bent along a set α of simple closed curves. We prove that the map which associates to each structure in P(N, α) the lengths of the curves in the bending locus α is one-to-one. If α is maximal, the traces of the curves in α are local parameters for the representation space R(N).


Download Citation

Young-Eun Choi. Caroline Series. "Lengths are coordinates for convex structures." J. Differential Geom. 73 (1) 75 - 117, May 2006.


Published: May 2006
First available in Project Euclid: 3 May 2006

zbMATH: 1102.57010
MathSciNet: MR2217520
Digital Object Identifier: 10.4310/jdg/1146680513

Rights: Copyright © 2006 Lehigh University

Vol.73 • No. 1 • May 2006
Back to Top